# SDR SWAA2022013109039

- Difficulty date: September 8, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FLOOR PANEL 140CF IS CORRODED TOP AND BOTTOM SIDE. / OBTAINED NEW FLOOR PANEL 140 CF A TAG # WN6252 PN 453A2610-2 IAW DWG 453A2610 ORIGINAL PANEL IS BEING DISCARDED
